Journal article icon

Journal article

ODDBALLS AND GALAXY FORMATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/255275a0

Authors


Journal:
NATURE
Volume:
255
Issue:
5506
Pages:
275-276
Publication date:
1975-01-01
DOI:
ISSN:
0028-0836
Source identifiers:
211551
Pubs id:
pubs:211551
UUID:
uuid:8af8b6d4-9dde-49f3-9efc-24b31d01198a
Local pid:
pubs:211551
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP